# SDR ASAA1057286

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 13,897 hours, 4,064 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP FOR CONT CAB ILLUMINATES ON RECALL.  QRH CHECKLIST ACCOMPLISHED.  LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  BITE SHOWS FLT DECK TRIM VALVE FAULT ON NR 2 CONTROLLER.  FAULT RESETS & BITE OF NR 1 AND NR 2 CONTROLLER OPS NORMAL REF AMM 21 61 00.
